PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 161 | 1-2 | 119-136
Tytuł artykułu

The cobordism of Real manifolds

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We calculate completely the Real cobordism groups, introduced by Landweber and Fujii, in terms of homotopy groups of known spectra.
Słowa kluczowe
Rocznik
Tom
161
Numer
1-2
Strony
119-136
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-10-31
Twórcy
autor
  • Department of Mathematics, University of Chicago, 5734 South University Avenue, Chicago, IL 60637, U.S.A., pohu@math.uchicago.edu
Bibliografia
  • [1] S. Araki, Orientations in τ-cohomology theories, Japan J. Math. 5 (1979), 403-430.
  • [2] S. Araki and K. Iriye, Equivariant stable homotopy groups of spheres with involutions, I, Osaka J. Math. 19 (1982), 1-55.
  • [3] S. Araki and M. Murayama, τ-cohomology theories, Japan J. Math. 4 (1978), 363-416.
  • [4] M. F. Atiyah, K-theory and Reality, Quart. J. Math. Oxford (2) 17 (1966), 367-386.
  • [5] M. F. Atiyah, R. Bott and A. Shapiro, Clifford modules, Topology 3 (1964), suppl. 1, 3-38.
  • [6] M. F. Atiyah and G. B. Segal, Equivariant K-theory and completion, J. Differential Geom. 3 (1969) 1-18.
  • [7] P. E. Conner and E. E. Floyd, Differentiable Periodic Maps, Academic Press, New York, 1964.
  • [8] S. R. Costenoble and S. Waner, G-transversality revisited, Proc. Amer. Math. Soc. 116 (1992), 535-546.
  • [9] T. tom Dieck, Bordisms of G-manifolds and integrality theorems, Topology 9 (1970), 345-358.
  • [10] M. Fujii, Cobordism theory with reality, Math. J. Okayama Univ. 18 (1976), 171-188.
  • [11] M. Fujii, On the relation of real cobordism to KR-theory, ibid. 19 (1977), 147-158.
  • [12] M. Fujii, Bordism theory with reality and duality theorem of Poincaré type, ibid. 30 (1988), 151-160.
  • [13] I. Kriz, A Real analogue of the Adams-Novikov spectral sequence, in preparation.
  • [14] P. S. Landweber, Fixed point free conjugations on complex manifolds, Ann. of Math. (2) 86 (1967), 491-502.
  • [15] P. S. Landweber, Conjugations on complex manifolds and equivariant homotopy of MU, Bull. Amer. Math. Soc. 74 (1968), 271-274.
  • [16] L. G. Lewis, J. P. May and M. Steinberger, Equivariant Stable Homotopy Theory, with contributions by J. E. McClure, Lecture Notes in Math. 1213, Springer, Berlin, 1986.
  • [17] J. Milnor, Differentiable Topology, Princeton Univ. Press, 1958.
  • [18] J. Milnor and J. W. Stasheff, Characteristic Classes, Princeton Univ. Press and Univ. of Tokyo Press, 1974.
  • [19] R. E. Stong, Notes on Cobordism Theory, Princeton Univ. Press, 1968.
  • [20] A. G. Wasserman, Equivariant differential topology, Topology 8 (1969), 127-150.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv161i1p119bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.